Overview

Uses of Coryna Suspension

Coryna Suspension is used in the treatment of common cold symptoms.

Coryna Suspension side effects

Common
  • Nausea
  • Vomiting
  • Allergic reaction
  • Sleepiness
  • Headache

How to use Coryna Suspension

Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Coryna Suspension may be taken with or without food, but it is better to take it at a fixed time.
Take it with food if stomach upset occurs.

How Coryna Suspension works

Coryna Suspension is a combination of three medicines: Chlorpheniramine, paracetamol and phenylephrine which relieves common cold symptoms. Chlorpheniramine is an antiallergic which relieves allergy symptoms like runny nose, watery eyes and sneezing. Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that are responsible for pain and fever. Phenylephrine is a nasal decongestant which narrows the small blood vessels providing relief from congestion or stuffiness in the nose.

Coryna Suspension related warnings

Alcohol
CAUTION
Taking Coryna Suspension with alcohol can cause liver damage.
Pregnancy
WEIGH RISKS VS BENEFITS
Coryna Suspension may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
Lactation
Coryna Suspension is probably safe to use during lactation. Limited human data suggests that the drug does not represent a significant risk to the baby.
Driving
Coryna Suspension may make you feel dizzy, sleepy, tired, or decrease alertness. If this happens, do not drive.
Kidney
Coryna Suspension is probably safe to use in patients with kidney disease. Limited data available suggests that dose adjustment of Coryna Suspension may not be needed in these patients. Please consult your doctor.
Use of Coryna Suspension may cause excessive sleepiness in patients with end stage kidney disease.
Liver
CAUTION
Coryna Suspension should be used with caution in patients with liver disease. Dose adjustment of Coryna Suspension may be needed. Please consult your doctor.

Alternate Brands

For informational purposes only. Consult a doctor before taking any medicines.
No alternate brands found for this medicine

Expert Advice

  • Coryna Suspension helps relieve symptoms of cold and flu such as headache, sore throat, runny nose, muscular pain, and fever.
  • It may cause dizziness and sleepiness. Don't drive or do anything that requires mental focus until you know how it affects you.
  • Avoid consuming alcohol when taking this medicine as it may cause excessive drowsiness.
  • Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first.
  • Inform your doctor if you are pregnant, planning to conceive or breastfeeding.

FAQs

Q. What is Coryna?

Coryna is a combination of three medicines: Chlorpheniramine, Paracetamol / Acetaminophen and Phenylephrine. This combination helps to relieve symptoms of cold like runny nose, watery eyes, fever and headache. Chlorpheniramine is an antiallergic. It relieves allergy symptoms like runny nose, watery eyes and sneezing. Paracetamol blocks the release of certain chemical messengers in the brain that are responsible for pain and fever. Phenylephrine is a decongestant which narrows the small blood vessels and provides relief from congestion or stuffiness in the nose.

Q. Is it safe to use Coryna?

Yes, Coryna is safe in most patients. However, in some patients it may cause common side effects like nausea, vomiting, allergic reaction, sleepiness, headache and other uncommon or rare side effects. Inform the doctor if you experience any persistent problem while taking this medicine.

Q. Can I stop taking Coryna when I am relieved of my symptoms?

Coryna is usually used for short term and can be discontinued when your symptoms are relieved. However, continue taking this medicine if your doctor has advised you to do so.

Q. Can the use of Coryna cause dizziness?

Yes, the use of Coryna can cause dizziness (feeling faint, weak, unsteady or lightheaded) in some patients. If you feel dizzy or lightheaded, it is better to rest for some time and resume once you feel better.

Q. Can the use of Coryna cause damage to liver?

Coryna is usually safe when taken according to the recommended dose. However, an overdose of Coryna can damage your liver. Avoid drinking alcohol, while taking this medicine as it may increase your risk of liver damage.

Q. What is the recommended storage condition for the Coryna?

Keep this medicine in the container or the pack it came in, tightly closed. Store it according to the instructions mentioned on the pack or label. Dispose of the unused medicine. Make sure it is not consumed by pets, children and other people.

Related Ayurvedic Ingredients

Information last updated by Dr. Varun Gupta, MD Pharmacology on 8th Mar 2017.
The medicine details are for information purpose only. Consult a doctor before taking any medicine.
Manufacturer/Marketer Address
Opp. Naveen Anaj Mandi, Sarverkhera Kashipur, Udham Singh Nagar Uttarakhand
One of the following licensed pharmacy from the nearest location with deliver Coryna Suspension. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts the your request based on valid prescription and availability: HTS, RTN, ZEL, QTM, MSD, RDR, SVH, NRC, TOM, PHC, PVP, AYN, GPL, VEM, THP, HSS, WHR, CCM, SWP, RPA, RKS, ADT, SLC, IAD, HEX, SRS, NRP, DLY, DVH, OWN, PRL, GVP, MDN, PHN, AAY, RYL, CTP, VAF, AFT, NPH, PAP, XMX, MRS, CMD, LCC, APS, WPL, BDI, USF, LIP, BGS, VHP, RGH, NEO, AMM, HLT, PIC, ADE, SDS, KHS, BTM, HCP, RRP, SGA, IAH, KRR, HAT, MGL, HHH, RPC, MMF, AVW, ESY, GGL, CRN, HSM, RBT, ATL, GBB, HBV, NNP, OBS, SHC, 1MH, HZF, BES, SBL, PNT, NAS, DPL, STO, BHS, LBO, HMP, NFP, ENP, ARD, VHS, HWS, RMR, SHN, SGN, GBC, GPT, NTL, MNS, MPC, HTV, SBC, SNB, VDH, SMN, KAL, SIP, GBL, NDP, EEC, QLF, DLP, ADM, BMJ, PEN, AMH, JVN, VUR, SLS, DIL, ATH, NTN, ALY, BSL, CHP, PTI, MTD, RHW, MIL, GMA, EMB, MAP, APT, KIS, BLS, HLP, SGC, VTH, BNC, BBN, RPI, RSS, AHH, SPF, IDB, CNE, AVC, PSE, SNG, NXG, BNT, XPR, OIP, AYU, OLT, MAG, HPC, SYN, IPL, MMC, OWP, KBC, JLS, SAF, JSL, SHG, WSH, SBN, PRT, RPM, GHP, SAH, WSI, VJS, JHC, AVL, VOP, HNF, EAN, ISI, SNH, ALC, MFN, GPP, BJR, FRM, SCP, SIO, RVC, EPS, NLP, IMC, RUS, DGN, ENV, KNH, UPA, ATP, NSM, NTS, KMC, PMA, NBG, NPS, SWA, STS, FIP, VHC, KCI, OMV, PTP, MTM, DAD, BSG, HIP, MBP, CSE, GLD, JIV, BRC, ASP, VMH, ABP, MOM, TNH, STA, TSC, SRG, NLG, ZVP, NRS, VSC, SSI, BLE, USM, WHL, GFL, RTL, ZVO, KHC, KHP, KHD, JJE, SNL, RAC, MDO, TRP, NTB, RHS, TSS, PRC, UHP, ANP, CAE, NSF, AMR, RGR, YAG, UMP, BIO, WHP, PRN, WDE, SPS, BLP, BHM, RDH, NNH, OWT, HSP, CLT, SHA, NVY, HGI, OWI, SOF, UVD, SDE, PNQ, HOP, PWN, HVS, DFP, BMR, MJT, CPK, SLN, RWP, SYS, JLI, SSR, DHR, GNC, LMS, DZY, JJD, AGT, DCS, FRS, KIM, DHP, EPR, BAP, BSN, LAG, AGC, MKT, PRE, TYN, AXM, BDN, MAX, SMS, RWL, SBA, MKE, CZT, BBS, YBF, EVP, HNP, LHP, AHP, GTF, MBN, THR, DYL, GHR, GDA, IPP, AAR, ABL, MIP, BFV, KLC, RPP, CMC, GNH, SPD, HPP, DRA, DAO, LHA, 2ML, TPS, PHP, ITF, GEO, BBT, PLT, VSL, ADF, SSS, RSA, FGH, BTH, MDI, SVS, KOS, GHC, SDM, SCH, NSL, 4IT, DPP, DSH, SGH, ERS, NCH, PSF, AAA, NLC, SPV, AVB, HMS, TPN, ANT, 9MM, KHH, RHL, NXT, PPR, FDM, BHA, GIE, GTC, BHP, DYG, JBT, EQN, SVA, SHD, BHC, MDH, NVL, FTP, WAD, BJP, ZNT, NEW, VTR, RJP, PME, O4O, OHM
MRP
68.75
450 ml in 1 bottle
ADD TO CART
Best Price ₹55.0
20% OFF
Use Coupon HEALTH1020 during checkout